# SDR I05R086283

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N26LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3514
- Aircraft time: 400 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 78899811
- Part serial: 0303
- Condition: Intermittent
- Location: Engine Ng
- Part time: 400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTRUMENT INTERMITTENT, THE PERMENENT FAILURE REPLACED WITH SERVICABLE UNIT.
